# SDR 2003F00304

- Difficulty date: February 19, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: G601R3261011
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6012 - PHX-PSP, RETURN TO FIELD FOR GEAR DISAGREE MESSAGE ON TAKEOFF.  MAINTENANCE REPLCED THE PROX SENSOR.  AIRCRAFT BACK IN SERVICE.  (M)
